UNIGE document Scientific Article
previous document  unige:12368  next document
add to browser collection
Title

Morse-Novikov number for knots and links

Authors
Pajitnov, A.
Rudolph, L.
Published in St. Petersburg Mathematical Journal. 2002, vol. 13, no. 3, p. 417-426
Stable URL http://archive-ouverte.unige.ch/unige:12368
Full text
Article (Author postprint) (556 Kb) - public document Free access
Structures

117 hits

58 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :